Takip et
Muhammet Kamali
Muhammet Kamali
Kırgızistan Türkiye Manas Üniversitesi
manas.edu.kg üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On a subclass of certain starlike functions with negative coefficients
M Kamali, H Orhan
Bulletin of the Korean Mathematical Society 41 (1), 53-71, 2004
852004
On a subclass of certain convex functions with negative coefficients
M Kamali, S Akbulut
Applied Mathematics and Computation 145 (2-3), 341-350, 2003
512003
Neighborhoods of a class of analytic functions with negative coefficients.
H Orhan, M Kamali
Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series …, 2005
482005
Genel matematik
E Kadıoğlu, M Kamali
Yayl. y., 2001
452001
A study of the Fekete-Szegö functional and coefficient estimates for subclasses of analytic functions satisfying a certain subordination condition and associated with the …
HM Srivastava, M Kamali, A Urdaletova
AIMS Math 7 (2), 2568-2584, 2022
192022
Fekete-Szegö problem for a new subclass of analytic functions satisfying subordinate condition associated with Chebyshev polynomials
M Kamali, M ÇAĞLAR, E Deniz, M Turabaev
Turkish Journal of Mathematics 45 (3), 1195-1208, 2021
182021
Fekete-Szego Problem for a Subclass of Analytic Functions Associated with Chebyshev Polynomials
M Çaglar, H Orhan, M Kamali
BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA 40, 2022
172022
A certain subclass of bi-univalent functions associated with Bell numbers and q-Srivastava Attiya operator
E Deniz, M Kamali, S Korkmaz
AIMS Math 5 (6), 7259-7271, 2020
152020
A sufficient condition for starlikeness of analytic functions of Koebe type
M Kamali, HM Srivastava
Journal of Inequalities in Pure and Applied Mathematics 5 (3), 1-8, 2004
132004
On the Fekete-Szegö problem
H Orhan, M Kamali
Applied mathematics and computation 144 (1), 181-186, 2003
92003
Neighborhoods of a new class of p-valently starlike functions with negative coefficients
M Kamali
Mathematical Inequalities & Applications 9 (4), 2006
82006
On a new subclass of certain starlike functions with negative coefficients
M Kamali, E Kadioglu
ATTI DEL SEMINARIO MATEMATICO E FISICO UNIVERSITA DI MODENA 48 (1), 31-44, 2000
82000
On Some Results for Subclass of β-spirallike Functions of Order α
S Owa, F Sagsoz, M Kamali
Tamsui Oxford Journal of Information and Mathematical Sciences 28 (1), 79-93, 2012
62012
On certain subclass of meromorphic p-valent functions with negative coefficients
M Kamali, K Suchithra, BA Stephen, A Gangadharan
General Mathematics 19 (1), 109, 2011
62011
p-Neighborhood for certain class of multivalent functions. Panam
F Altuntas, S Owa, M Kamali
Math. J 19 (2), 35-46, 2009
62009
On the unified class of k− uniformly convex functions associated with Salagean derivative
TN Shanmugam, S Sivasubramanian, M Kamali
J. Approx. Theory and Appl 1 (2), 141-155, 2005
62005
Starlike, convex and close-to convex functions of complex order
H Orhan, M Kamali
Applied mathematics and computation 135 (2-3), 251-262, 2003
62003
A new class of analytic functions with negative coefficients
M Kamali, E Kadioglu
Math. Balkanica Fasc 13 (1-2), 29-39, 1999
51999
On certain meromorphic p-valent starlike functions
M Kamali
Journal of the Franklin Institute 344 (6), 867-872, 2007
42007
The Fekete-Szegö inequality for subclasses of analytic functions related to modified Sigmoid functions
M Kamali, H Orhan, M ÇAĞLAR
Turkish Journal of Mathematics 44 (3), 1016-1026, 2020
32020
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20